# SDR UALA2012072704071

- Difficulty date: July 25, 2012
- Submitted: July 30, 2012
- Operation: Air carrier
- Aircraft: N419UA
- Make and model: Airbus A320-232
- Aircraft serial: 487
- Aircraft time: 60,475 hours, 22,884 cycles
- Engine: Iae V2527A5
- System (JASC): 2720 · Rudder Control System
- Part: Computer
- Part number: B397BAM0513
- Part serial: 2511
- Condition: Faulty
- Location: Rudder
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DUE TO RUDDER UNCOMMANDED MOVEMENT, REPLACED BOTH FAC1 AND FAC 2.   REPLACED FAC 1 AND FAC2 COMPUTERS.
